Milk-magnesia products and other drugs are being recalled because of possible contamination, according to the Food and Drug Administration.
Kansas-based Plastikon Healthcare voluntarily recalled three lots of magnesia mixed oral suspension, one lot of acetaminophen and six lots of magnesium hydroxide “due to microbial contamination and failure to properly investigate failed microbial tests,” the FDA said Thursday press release.
The agency said the products could potentially cause gut problems, such as diarrhea or abdominal pain. Individuals with a compromised immune system are more likely to develop a common, potentially life-threatening infection if they ingest or are otherwise exposed to contaminated products.
The FDA said the company has not received any customer complaints or “side effects” related to these products.
“Plastikon Healthcare places the highest priority on patient safety and product quality at every step of the manufacturing and supply chain process,” according to the FDA.
The company reportedly informed its direct customers of the potentially contaminated products through a recall letter, prompting their return, the FDA said.
It advised anyone with an existing inventory of products to stop using and distributing them immediately and quarantine them.
FOX Business has reached out to Plastikon for more details, but has not heard back before publication.
https://nypost.com/2022/03/28/milk-of-magnesia-products-recalled-may-be-contaminated/ Recalled magnesia milk products may be contaminated